| Model Number |
309201 |
| Medical Device Problem Codes |
Break (1069); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider) regarding a patient who was implanted with an implantable neurostimulator (ins) for unknown indications for use.It was reported that the stylet was stuck in the lead and could not be removed.The cause was unknown.They had to open a different kit and that worked successfully.They had a successful trial.
Event or Problem Description
Additional information was received from a manufacturer representative (rep).The rep reported that the patients indication for use was for urge incontinence.
Additional Manufacturer Narrative